Tylenol Liver Damage (cont.)
Dennis Lee, MD
Dennis Lee, MD
Dr. Lee was born in Shanghai, China, and received his college and medical training in the United States. He is fluent in English and three Chinese dialects. He graduated with chemistry departmental honors from Harvey Mudd College. He was appointed president of AOA society at UCLA School of Medicine. He underwent internal medicine residency and gastroenterology fellowship training at Cedars Sinai Medical Center.
In this Article
Is overdose with acetaminophen usually accidental or intentional?
In the U.S., suicide attempts account for over two thirds of acetaminophen-related liver injury, whereas accidental overdose accounts for only one third of the cases. In young children, accidental overdose accounts for an even lower percent of the cases. Among these often-curious toddlers, accidental overdose is responsible for less than 10% of the instances of acetaminophen toxicity. The vast majority of these accidental overdoses were due to unintentional overdoses given by the caregivers of the children.
How can accidental overdose be avoided in adults?
To avoid unintentional overdoses among adults, here are some suggestions.
Medically Reviewed by a Doctor on 5/7/2015
Viewers share their comments
Tylenol Liver Damage - Symptoms Question: What was the treatment of your Liver damage?
Tylenol Liver Damage - Signs and Symptoms Question: What were the signs and symptoms of Tylenol-induced liver damage in you or someone you know?
- Allergic Skin Disorders
- Bacterial Skin Diseases
- Bites and Infestations
- Diseases of Pigment
- Fungal Skin Diseases
- Medical Anatomy and Illustrations
- Noncancerous, Precancerous & Cancerous Tumors
- Oral Health Conditions
- Papules, Scales, Plaques and Eruptions
- Scalp, Hair and Nails
- Sexually Transmitted Diseases (STDs)
- Vascular, Lymphatic and Systemic Conditions
- Viral Skin Diseases
- Additional Skin Conditions